# SDR USAA2009091492534

- Difficulty date: September 5, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 50,505 hours, 33,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65171888100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON Z-ANGLE BETWEEN BS 312 TO BS 360 AT FORWARD ENTRY DOOR FLOOR STRUCTURE.  REPLACED Z-ANGLE BETWEEN BS 312 TO BS 360 AT FORWARD ENTRY DOOR FLOOR STRUCTURE IAW BOEING DRAWING 65-17688.
